# SDR CA960909014

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator Bleed
- Part number: 216035029
- Condition: Inoperative
- Location: #3 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND THE BLEED BAND OPENING/CLOSING WAS IMPOSSIBLE TO ADJUST ON THE #3 ENGINE, DUE TO THE INCORRECT ASSEMBLY OF THE FCU ADJUSTMENT MECHANISM. THE COMPLETE BLEED BAND ACTUATING MECHANISM WAS REMOVED, THE ACTUATOR WAS CLEANED. THE TRIGGER LINE MECHANISM, WHICH WAS INCORRECTLY ASSEMBLED, WAS FITTED WITH A NEW FLARED FITTING. A FLARELESS FITTING WAS PREVIOUSLY INSTALLED. THE ENGINE GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
